MathSciNet Relay Station
MathSciNet bibliographic data
MR1073773 (91k:58063) 58F08 (28D15 54H20 58F12)
Hurley, Mike Varieties of periodic attractor in cellular automata. Trans. Amer. Math. Soc. 326 (1991), no. 2, 701–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement